# SDR ASAA2024061851091

- Difficulty date: June 18, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 63,385 hours, 18,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT TRANSITION LH SIDE HAS CORROSION STA 500B TO 500E. GROUNDED - YES. REMOVED AND RELACED FWD PIT TRANSITION L/H SIDE IAW B737-800 SRM 51-40-02-0G-0.W= 1" O= .040 R= .034 L= 2" D= .006.
